MAUDE Adverse Event Report: ARTHREX, INC. IMP SYS, ARTHREX BROSTROM REPAIR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. IMP SYS, ARTHREX BROSTROM REPAIR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number IMP SYS, ARTHREX BROSTROM REPAIR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a dex procedure, the surgeon used ar-8936bc-cp, and one of the 3.0 anchors came completely out of the brocaded hole and all the repair was lost.A different device was used as the surgeon had to switch to another technique to complete the case.Additional information provide 12/9/2020: the surgeon had to revert to an open procedure in order to complete the case.

Brand Name
IMP SYS, ARTHREX BROSTROM REPAIR
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11170504
Report Number1220246-2021-02472
Device Sequence Number2994366
Product Code MAI
UDI-Device Identifier00888867051263
UDI-Public00888867051263
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMP SYS, ARTHREX BROSTROM REPAIR
Device Catalogue NumberAR-8936BC-CP
Device Lot Number11994829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;